# SDR SIMA20190910002

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 36,805 hours, 31,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS1 FOUND LT FORWARD EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT LAMP IAW AMM-33-50-10. OPS CHECK GOOD.
